RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 282, Number 6, Pages 1307–1309 (Mi dan47067)  

MATHEMATICS

Solution of a nonlinear equation in gravitation theory

E. I. Moiseev, V. A. Sadovnichii

Lomonosov Moscow State University

Full text: PDF file (342 kB)

Bibliographic databases:
UDC: 517.91/93
Presented: А. Н. Тихонов
Received: 27.05.1984

Citation: E. I. Moiseev, V. A. Sadovnichii, “Solution of a nonlinear equation in gravitation theory”, Dokl. Akad. Nauk SSSR, 282:6 (1985), 1307–1309

Citation in format AMSBIB
\Bibitem{MoiSad85}
\by E.~I.~Moiseev, V.~A.~Sadovnichii
\paper Solution of a nonlinear equation in gravitation theory
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 282
\issue 6
\pages 1307--1309
\mathnet{http://mi.mathnet.ru/dan47067}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=802695}
\zmath{https://zbmath.org/?q=an:0593.34024}


Linking options:
  • http://mi.mathnet.ru/eng/dan47067
  • http://mi.mathnet.ru/eng/dan/v282/i6/p1307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020